On semi-martingales associated with crossings
Séminaire de probabilités de Strasbourg, Volume 24 (1990), pp. 107-116.
@article{SPS_1990__24__107_0,
     author = {Rajeev, Bhaskaran},
     title = {On semi-martingales associated with crossings},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {107--116},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {24},
     year = {1990},
     zbl = {0719.60051},
     mrnumber = {1071535},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1990__24__107_0/}
}
TY  - JOUR
AU  - Rajeev, Bhaskaran
TI  - On semi-martingales associated with crossings
JO  - Séminaire de probabilités de Strasbourg
PY  - 1990
DA  - 1990///
SP  - 107
EP  - 116
VL  - 24
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1990__24__107_0/
UR  - https://zbmath.org/?q=an%3A0719.60051
UR  - https://www.ams.org/mathscinet-getitem?mr=1071535
LA  - en
ID  - SPS_1990__24__107_0
ER  - 
%0 Journal Article
%A Rajeev, Bhaskaran
%T On semi-martingales associated with crossings
%J Séminaire de probabilités de Strasbourg
%D 1990
%P 107-116
%V 24
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1990__24__107_0
Rajeev, Bhaskaran. On semi-martingales associated with crossings. Séminaire de probabilités de Strasbourg, Volume 24 (1990), pp. 107-116. http://www.numdam.org/item/SPS_1990__24__107_0/

[1] K. Burdzy, J.N. Pitman and M. Yor - Some asymptotic laws for crossings and excursions (preprint).

[2] K. Ito and H.P. Mckean (1965) - Diffusion Processes and their sample paths -Springer Verlag, Berlin. | Zbl

[3] N. El Karoui (1976) - Sur les montees des semi-martingales, Asterisque 52-53.

[4] P.A. Meyer (1976) - Un Cours les Integrales Stochastique , Seminaire de Probabilite X, Springer Verlag, Berlin. | Numdam | MR | Zbl

[5] B. Rajeev (1989) - On Sojourn times of Martingales, Sankhya, Series A, Vol. 51, Part I, 1989. | MR | Zbl

[6] B. Rajeev (1989) - Crossings of Brownian motion : A semi-martingale approach, Sankhya, Series A (to appear). | MR | Zbl

[7] B. Rajeev (1989) - Semi-Martingales Associated with Crossings (Thesis).

[8] B. Rajeev and B.V. Rao (1989) - A ratio limit theorem for Martingales (preprint).

[9] M. Yor (1976) - Rappels et Preliminaires generaux, Asterisque 52-53.

[10] M. Yor (1976) - Sur la Continuite des temps locaux associes a certain semi-martingales,Asterisque 52-53.

[11] P.A. Meyer (1988) - Sur un theoreme de B. Rajeev, Seminaire de Probabilite, XXII , Springer Verlag, Berlin. | Numdam | MR | Zbl